Continuous norms on locally convex spaces.
Portugaliae mathematica, Tome 56 (1999) no. 1, pp. 73-79
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
ultra infinite vectors, very small infinitesimal, nonstandard extension, polysaturated model
@article{PORMA_1999__56_1_48390,
author = {Neves, V{\'\i}tor},
title = {Continuous norms on locally convex spaces.},
journal = {Portugaliae mathematica},
pages = {73--79},
year = {1999},
volume = {56},
number = {1},
zbl = {0935.46063},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1999__56_1_48390/}
}
Neves, Vítor. Continuous norms on locally convex spaces.. Portugaliae mathematica, Tome 56 (1999) no. 1, pp. 73-79. http://geodesic.mathdoc.fr/item/PORMA_1999__56_1_48390/